# SDR WX0A2022121942167

- Difficulty date: December 16, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N194NV
- Make and model: Airbus A320-214
- Aircraft serial: 6889
- Aircraft time: 14,799 hours, 5,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 107962
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK CABIN EMERGENCY LIGHT TEST FAILED FOR L/H BATTERY POSITION 11WL. / REMOVED AND REPLACED L/H CABIN EMERGENCY LIGHT BATTERY AT POSITION 11WL IAW AMM 33-51-38 PB401. OPS-CHECK GOOD."
